# SDR ASOA20130113227

- Difficulty date: January 13, 2013
- Submitted: January 13, 2013
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 672
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT LOWER BEAM FRAME 65 TO 68 CORRODED BEYOND LIMITS AFTER BLEND-OUT.  R & R LOWER BEAM.
